# SDR FDEA2018091872557

- Difficulty date: September 7, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA6392
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA 635 RT X = -8.50 LBL WORN BEYOND LIMITS. REPAIRED SEAT-TRACK SPLICE PER SRM 53-70-00 FIG 1 VOL I.
